# SDR DALA2023120609983

- Difficulty date: December 2, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 129,739 hours, 18,770 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 UPPER RED LED EMERGENCY LIGHT INOP ON LCCR STAIRS. CORRECTIVE ACTION: FOUND CONNECTOR WITH LOOSE PIN, RESECURED PIN & CONNECTOR REF B767-300 AMM 33-51. (4528046)
